Gaussian-induced rotation in periodic photonic lattices

Dragana M. Jović, Slobodan Prvanović, Raka Jovanovic, Milan S. Petrović

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We numerically investigate time-dependent rotation of counterpropagating mutually incoherent self-trapped Gaussian beams in periodic optically induced fixed photonic lattices. We demonstrate the relation between such rotation and less confined discrete solitonic solutions.

Original languageEnglish
Pages (from-to)1857-1859
Number of pages3
JournalOptics Letters
Volume32
Issue number13
DOIs
Publication statusPublished - 1 Jul 2007
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this

Jović, D. M., Prvanović, S., Jovanovic, R., & Petrović, M. S. (2007). Gaussian-induced rotation in periodic photonic lattices. Optics Letters, 32(13), 1857-1859. https://doi.org/10.1364/OL.32.001857